Avoiding conjugacy classes on the 5-letter alphabet

Badkobeh, Golnaz and Ochem, Pascal. 2020. Avoiding conjugacy classes on the 5-letter alphabet. RAIRO: Theoretical Informatics and Applications, 54(2), pp. 1-4. ISSN 0988-3754 [Article]

[img]
Preview
Text
Badokbeh, G. and Ochem, P. (2020) Avoiding Conjugacy Classes On the 5-Letter Alphabeth.pdf - Published Version
Available under License Creative Commons Attribution.

Download (376kB) | Preview

Abstract or Description

We construct an infinite word w over the 5-letter alphabet such that for every factor f of w of length at least two, there exists a cyclic permutation of f that is not a factor of w. In other words, w does not contain a non-trivial conjugacy class. This proves the conjecture in Gamard et al. [TCS 2018]

Item Type:

Article

Identification Number (DOI):

https://doi.org/10.1051/ita/2020003

Additional Information:

This work is supported by the ANR project CoCoGro (ANR-16-CE40-0005)

Departments, Centres and Research Units:

Computing

Dates:

DateEvent
18 February 2020Accepted
20 March 2020Published Online

Item ID:

29103

Date Deposited:

30 Jul 2020 13:37

Last Modified:

30 Jul 2020 13:37

Peer Reviewed:

Yes, this version has been peer-reviewed.

URI:

http://research.gold.ac.uk/id/eprint/29103

View statistics for this item...

Edit Record Edit Record (login required)